I am a 27 year old female TB patient. Since the last three to four years, I have been unwell. Earlier, I consulted doctors in my town. But, they were unable to treat me. I ultimately went to a bigger city for my treatment. For the last one year, they have been treating me. There is a very slow improvement. There is an almost complete blockage in my nose. I am bed ridden. My career is ruined. My dad has a small business. I am fed up with my blockage. Only weight gain is there. How can a person live happily with such a disease? I even worshipped and had faith in God. But, now I have started losing faith in God. I am feeling totally hopeless.
Welcome to icliniq.com.
I read your query and understand your concerns. I am sorry to know that you are suffering from years with little success till date.
I hope this helps you. Feel free to write back to me if you have more questions.
For more information consult a psychologist counsellor online --> https://icliniq.com./ask-a-doctor-online/psychologist-counsellor
Dear Reshma, Thanks for follow up and letting me know that you have decided in favour of your career rather than affection (??). Since you already know that he was not serious and probably had vested interest to take advantage of your emotional needs the half job of leaving the stressful thing is already done. I mean to say that making it clear to your mind what is normal and what is abnormal itself is enough to make the half success. Now regarding further success I need to repeat some of the past answer which I provided to you two months back. One of the fact that you need to understand is that relationship is best suited for similar minded people or similar status people. I do not mean status means money but it includes everything including your needs, age, social status, thinking pattern among others. As you know in the past you needed him every six months (may be more frequently) but this kind of need often arises for various reasons other than the emotional needs. For emotional support you need someone which is very close to you and to whom you can confide everything which you want. As you know he does not qualify as per emotional needs feeling stressful about his is wastage of time and energy and this need to be stopped as soon as possible. Secondly you need to have meaningful engagement in one or another activity. This could be anything including thinking about your career, thinking about relationship, meaningful engagement with family members and spending time with friends and family. In addiction to all other efforts this is one of the most important thing to forget about some stressful things of past. Unfortunately there is nothing which can help you directly from coming out of that relationship other than the healing power of time. But fortunately healing power of time becomes more effective once it is used in some meaningful activity. I understand that chemicals are aversive to your health status but it does not mean that you can not be part of your father's business. I am sure that some of business activity can be carried out by you without exposing yourself with chemicals. Thirdly doing some work for society (may be for orphan children, rape victims, TB patients) can help you immensely to come out of negative feelings. Finally I like to inform you that weakness and tiredness due to stress often decreases when you start working. In case this continues to persist that means there is need to take nutritional supplements which could be deficient due to recent tuberculosis. I hope this helps you further. Thanks and regards Dr Ashok Kumar firstname.lastname@example.org
Dear Doctor,He is in a monopoly position. The service which he is providing no other person in India can provide. He knows this. He is doing a very skillful job for me. He is also a very high profile person and has very high social status.I am going to him with my parents not in alone. But still he used to make small small physical advances towards me. He knows very well that we both can never have relationship. Still he is trying to touch me unnecessarily. That means as per my opinion he cannot be even called a flirt. I must say that he is a teaser. Where I feel bad is I am the victim of his teasing. This cannot be even called relationship. It was teasing done by him. I was being fooled.In a way I was healthy minded. The problem is there with his mind. Sad that I can't raise my voice against him.Does he get any pleasure by touching me or what? He is perverted minded. I mean I hadn't shown any response to him.Then why he touched me unnecessarily just on the name of formalities? As a woman I must be respected.
Dear Reshma,Thanks for follow up. Regarding your question whether he felt pleasure by touching you, my answer is definite yes. I am sure he is aware of his skills and monopoly status and having the superior position he expected more from you. However probably he had some fear that lead to not advancing his dirty thoughts to relationship level. By acting as teaser he has given you some indications about his intention but I am glad to know that you had healthy thinking pattern which probably thwarted his advancements at the early stage. I also feel that knowing your emotional needs he sensed your vulnerability more easily. However I feel that calling him pervert is something more than what he deserves. As stated above I have seen this phenomenon across this country and I think it that sense we will be calling everybody as pervert. I hope this answers you. Thanks and regards.
Dear doctor, My mental condition is all right now. For last one year I am taking one tablet of Libotryp ( Amitriptyline Hydrochloride 12.5mg & Chlordiazepoxide 5mg ) at night. I also take Sompraz D 20 on empty stomach for last one year. Libotryp is an anti depressant. But I was prescribed this for stomach TB. It worked miracle on my stomach. Therefore for stomach TB I need to take this regularly. But for last 3-4 months, I have observed that my pulse rate is on higher side. Sometimes my pulse rate is 123, 110 or sometimes 100. Also I almost have sleeplessness. I don't get sound sleep. I repeat that my mental condition is okay. Then why I have high pulse rate and sleeplessness. Yesterday night I even experienced 2-3 irregular heartbeats. I take duonase nasal spray two times. I also have slight blockage in my nose due to TB. BP is normal it was 72 and 116. Worried about pulse rate please help.
Dear Reshma, Thanks for follow up. I am glad to know that your mental condition have been improved a lot over the last one year and hope that same will be maintained over the coming time. Regarding the high pulse rate I think there is need to do following tests. 1. Complete blood count 2. FT3, FT4 and TSH 3. ECG The purpose of above test is to rule out the cardiac causes, thyroid and anemia. In my opinion there is high possibility that increase pulse rate, irregular heart beats, sleeplessness is due to some thyroid ailment as increased thyroid level (hyperthyroidism) can cause all the symptoms mentioned above. The second possibility is heart related problem as both increase pulse rate and skipping of heart beats can occur in heart related problems. However the possibility is low as sleeplessness can not be explained on the basis of heart ailments. The third possibility is severe anaemia as both increased heart rate and missing beats can occur in severe anaemia. However the possibility is low as sleeplessness can not be explained on basis of it. Once these tests are completed in my opinion you should see a local doctor as these issues can be managed by any competent physician. I hope this helps you. Feel free to write back to me if you have more questions. Thanks and regards.
Dear Reshma,Thanks for follow up and extremely sorry for delay. I am sorry to know that you are suffering with another medical ailment and hope that prescribed medicine will work properly to remove the spot over retina. Although Lutein and Zeaxanthin were never used by me and so enquired about it from my friends in relevant field. One such capsule is available as SETU The another option is Alspar tablet . The third option is Retinox CapsuleThe fourth option is Novoret Soft Gelatin Capsule
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
I switched from Safyral birth control to Ocella and had weird mood swings and depression. Is this normal even though they're supposedly the same? Read fullI have weight loss due to digestion issues. How to gain the weight back?
I switched from Safyral birth control to Ocella and had weird mood swings and depression. Is this normal even though they're supposedly the same? Read fullThere was blood in the spit. What might be the reason?
I switched from Safyral birth control to Ocella and had weird mood swings and depression. Is this normal even though they're supposedly the same? Read full
Ask your health query to a doctor online?Ask a Psychologist Counsellor Now